MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRIVING CAP WITH HANDLE ADAPTER; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRIVING CAP WITH HANDLE ADAPTER; MISC ORTHO SURGICAL INSTR
Model Number 03.010.047
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is jnj representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, they found there two devices, the insertion handle and the driving cap with handle adapter go together, and they disassemble but not disassemble.They clearly cross threaded.This did not directly involve the patient.It did not affect a patient.They put it together for surgery and following surgery, they won't fall.This complaint involves two (2) devices.This report is for (1) driving cap with handle adapter.This is report 2 of 2 (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the customer reported the insertion handle and the driving cap with handle adapter go together and they disassemble but not disassemble.They clearly cross threaded.The repair technician reported driving cap is stuck to threaded shaft and will not rotate.Threads stripped/damaged is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is unknown.The item will be forwarded to customer quality.The evaluation was confirmed.The complaint condition was confirmed for the driving cap with handle adapter (p/n: 03.010.047, lot #: 1639495).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause could be due to unintended forces applied to the device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Article and lot (03.010.047 / 639495) does not match, as figure is missing.Based on our evaluation it have to be lot number 1639495.Part: 03.010.047 , lot: 1639495, manufacturing site: hägendorf, release to warehouse date: 15.Feb.2007.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.,article and lot (03.010.047 / 639495) does not match, as figure is missing.Based on our evaluation it have to be lot number 1639495.Part: 03.010.047, lot: 1639495, manufacturing site: hägendorf, release to warehouse date: 15.Feb.2007.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DRIVING CAP WITH HANDLE ADAPTER
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11262408
Report Number2939274-2021-00607
Device Sequence Number14380407
Product Code LXH
UDI-Device Identifier10886982067197
UDI-Public(01)10886982067197
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.047
Device Catalogue Number03.010.047
Device Lot Number1639495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Initial Date Received by Manufacturer 01/10/2021
Supplement Date Received by Manufacturer03/02/2021
03/10/2021
03/10/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date03/07/2021
03/10/2021
03/11/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSRTN HNDE F/ADLSNT LTRL ENTY FMRAL NAL-EX.